MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the guidewire became loose.A savion flx guidewire was selected for revascularization procedure in the popliteal artery.During the procedure inside the patient's body, the nitinol part of the tip became loose and was barely hanging on to the rest of the guidewire.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was fine post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation conclusion codes: corrected from 67 to 4311.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8813180
Report Number2134265-2019-08095
Device Sequence Number2399633
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0022941084
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1